# SDR DALA2023020200825

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 88,873 hours, 41,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 CRACK INDICATION AT HOLE #6. CORRECTIVE ACTION: COMPLIED WITH ERA 580975-14AD REV A. (2610835)
